`a`

Liapunov-type integral inequalities for higher order dynamic equations on time scales

Pages: 629 - 641, Issue special, November 2013

 Abstract        References        Full Text (357.1K)          

Saroj Panigrahi - Department of Mathematics and Statistics, University of Hyderabad, Hyderabad-500 046, India (email)

1 R. P. Agarwal, M. Bohner and Peterson, Inequalities on time scales: A Survey, Math. Ineq. Appl., 4 (2001), 535-557.       
2 E. Akin, Boundary value problem for a differential equation on a measure chain, Panamer. Math. J. 10 (3) (2000), 17-30.       
3 M. Bohner, A.Peterson, " Advances in Dynamic Equations on Time Scale," Birkhaüser, 2002.       
4 M. Bohner, S. Clark, J. Ridenhour, Liapunov inequalities for time scales, J. of Inequal. Appl.7 (1) (2002), 61-77.       
5 R. C. Brown, D. B. Hinton, Opial's inequality and oscillation of 2nd order equations, Proc. Amer. Math. Soc. 125 (1997), 1123-1129.       
6 S. S. Cheng, A discrete analogue of the inequality of Liapunov, Hokkaido Math J. 12 (1983), 105-112.       
7 S. S. Cheng, Liapunov inequalities for differential and difference equations, Fasc. Math. 23 (1991), 25-41.       
8 R. S. Dahiya, B. Singh, A Liapunov inequality and nonoscillation theorem for a second order nonlinear differential-difference equations, J. Math. Phys. Sci. 7 (1973), 163-170.       
9 S. B. Eliason, A Liapunov inequality, J. Math. Anal. Appl. 32 (1972), 461-466.       
10 S. B. Eliason, A Liapunov inequality for a certain nonlinear differential equation, J. London Math. Soc. 2 (1970), 461-466.       
11 S. B. Eliason, A Liapunov inequalities for certain second order functional differential equations, SIAM J. Appl. Math.27 (1) (1974), 180-199.       
12 P. Hartman, "Ordinary Differential Equations," Wiley, New york, 1964 an Birkhaüser, Boston, 1982.       
13 S. Hilger, Ein MaβKettenkalkül mit Anwendung auf Zentrumsmannigfaltigkeiten , Ph. D. Thesis, Universität Würzburg, 1988.
14 A. M. Liapunov, Probleme général de la stabilité du mouvment, (French translation of Russian paper dated 1893), Ann. Fac. Sci. Univ. Toulouse, 2 (1907) 27 - 247, Reprinted as Ann. Math. Studies, 17, Prineton, 1947.
15 B. G. Pachpatte, On Liapunov-type inequalities for certain higher order differential equations, J. Math. Anal. Appl. 195 (1995), 527-536.       
16 N. Parhi, S. Panigrahi, On Liapunov-type inequality for third order differential equations, J. Math. Anal. Appl. 233 (2) (1999), 445-460.       

Go to top